| Catalog Number |
2000-1005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
04/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D4: the remainder of the udi number is unknown because the lot number is not available.Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore, the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.This report references the same patient as report 3012447612-2025-00177.Reference reports 3012447612-2025-00178 through 3012447612-2025-00203 for this event.
Event or Problem Description
It was reported that a revision surgery was performed to remove an ha coated pedicle screw construct from levels l1 through s1 because the hardware was causing the patient pain.The patient had solidly fused prior to the revision so the construct was no longer of use and was not replaced with any other hardware.One of the screws on the bottom of the construct was unable to be removed because the tip of the height adjuster broke off in the screw head.This is report ten of twenty-six for this event.
Additional Manufacturer Narrative
Additional information in h6: investigation type, findings, and conclusions.Device evaluation: the device was not returned and no photos were provided, so an evaluation is unable to be performed.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown patient or surgical factors.The ifu states that the construct should be removed after healing is complete.Constructs that are not removed can cause patient pain.Dhr review: the lot number was not reported and the device was not returned, therefore a dhr review is unable to be performed.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
Event or Problem Description
It was reported that a revision surgery was performed to remove an ha coated pedicle screw construct from levels l1 through s1 because the hardware was causing the patient pain.The patient had solidly fused prior to the revision so the construct was no longer of use and was not replaced with any other hardware.One of the screws on the bottom of the construct was unable to be removed because the tip of the height adjuster broke off in the screw head.This is report ten of twenty six for this event.